Lorentzian $\alpha$-Sasakian Manifold with $\mathbf{W}_{3}$-Curvature Tensor
Abstract
In the present paper, we investigate Lorentzian $\alpha $-Sasakian manifolds equipped with a semi-symmetric non-metric (SSNM) connection. First, we establish the existence and uniqueness of the SSNM-connection and derive several fundamental curvature properties associated with this connection. We then study the behavior of the $W_{3}$-curvature tensor on such manifolds and obtain characterizations of $\xi $-$\overline{W}_{3}$ -flat, $\phi $-$\overline{W}_{3}$-flat, and $\phi $-$\overline{W}_{3}$ -semi-symmetric Lorentzian $\alpha $-Sasakian manifolds. It is shown that under suitable curvature conditions, namely $\phi $-$\overline{W}_{3}$ -flatness and $\overline{W}_{3}.\overline{R}=0$, the manifold becomes a generalized $\eta $-Einstein manifold. Furthermore, scalar curvature relations are obtained for manifolds satisfying $\xi $-$\overline{W}_{3}$ -flatness, $\overline{W}_{3}.\overline{S}=0,$ $\overline{S}.\overline{W} _{3}=0$, and $\phi $-$\overline{W}_{3}$-semi-symmetry. Finally, a non-trivial $3$-dimensional example of a Lorentzian $\alpha $-Sasakian manifold admitting an SSNM-connection is constructed to verify the theoretical results. Here, $\overline{W}_{3},\overline{R}$ and $\overline{S} $ denote the $W_{3}$-curvature tensor, Riemannian curvature tensor and Ricci curvature tensor with respect to the SSNM-connection.
Keywords
Lorentzian $\alpha $-Sasakian manifold, Semi-symmetric non-metric connection, $W_{3}$-curvature tensor
References
- S. Tanno, The automorphism groups of almost contact Riemannian manifolds, Tohoku Math. J., 21(1) (1969), 21-38. https://doi.org/10.2748/tmj/1178243031
- K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J., 24(1) (1972), 93-103. https: //doi.org/10.2748/tmj/1178241594
- J. C. Marrero, D. Chinea, On trans-Sasakian manifolds, in Proceedings of the XIVth Spanish-Portuguese Conference on Mathematics, Vol. I–III, Puerto de la Cruz, 1989, Univ. La Laguna, La Laguna (1990), 655–659.
- A. Gray, L. M. Hervella, The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl., 123 (1980), 35–58. https://doi.org/10.1007/BF01796539
- S. Dragomir, L. Ornea, Locally Conformal Kähler Geometry, Progress in Mathematics, 155, Birkhäuser, Boston (1998). https://doi.org/10.1007/978-1-4612-2026-8
- J. A. Oubina, New classes of almost contact metric structures, Publ. Math. Debrecen, 32(3) (1985), 187–193. https: //doi.org/10.5486/PMD.1985.32.3-4.07
- J. C. Marrero, The local structure of trans-Sasakian manifolds, Ann. Mat. Pura Appl., (4), 162 (1992), 77–86. https://doi.org/10.1007/BF01760000
- T. Mert, M. Atçeken, Some geometric properties of Lorentzian $\beta$-Kenmotsu manifolds admitting $\eta$-Ricci-Yamabe solitons, Commun. Adv. Math. Sci., 8(3) (2025), 151–159. https://doi.org/10.33434/cams.1708440
- A. Yildiz, C. Murathan, On Lorentzian $\alpha$-Sasakian manifolds, Kyungpook Math. J., 45 (2005), 95-103.
- S. Yadav, D. L. Suthar, Certain derivation on Lorentzian $\alpha$-Sasakian manifolds, Global Journal of Science Frontier Research: F (Mathematics & Decision Sciences), 12(2) (2012), 101–106.